# SDR SWAA043688

- Difficulty date: December 20, 2004
- Submitted: December 22, 2004
- Operation: Air carrier
- Aircraft: N682SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23496
- Aircraft time: 59,591 hours, 44,516 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6520723
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FWD CARGO COMPARTMENT FRAME AT BS 492, STRINGER 24R, CRACKED.  REPAIRED FRAME PER ER.
